Skip to Main content Skip to Navigation
Journal articles

Fast Approximation Algorithms for the One-Warehouse Multi-Retailer Problem Under General Cost Structures and Capacity Constraints

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-01978078
Contributor : Jean-Philippe Gayon <>
Submitted on : Friday, January 11, 2019 - 11:56:51 AM
Last modification on : Tuesday, May 11, 2021 - 11:37:19 AM

Identifiers

Citation

Jean-Philippe Gayon, Guillaume Massonnet, Christophe Rapine, Gautier Stauffer. Fast Approximation Algorithms for the One-Warehouse Multi-Retailer Problem Under General Cost Structures and Capacity Constraints. Mathematics of Operations Research, INFORMS, 2017, 42 (3), pp.854-875. ⟨10.1287/moor.2016.0830⟩. ⟨hal-01978078⟩

Share

Metrics

Record views

536